Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On stable noetherian rings

Author: Zoltán Papp
Journal: Trans. Amer. Math. Soc. 213 (1975), 107-114
MSC: Primary 16A46
MathSciNet review: 0393120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A ring R is called stable if every localizing subcategory of $ _R{\text{M}}$ is closed under taking injective envelopes. In this paper the stable noetherian rings are characterized in terms of the idempotent kernel functors of $ _R{\text{M}}$ (O. Goldman [5]). The stable noetherian rings, the classical rings (Riley [11]) and the noetherian rings ``with sufficiently many two-sided ideals'' (Gabriel [4]) are compared and their relationships are studied. The close similarity between the commutative noetherian rings and the stable noetherian rings is also pointed out in the results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A46

Retrieve articles in all journals with MSC: 16A46

Additional Information

PII: S 0002-9947(1975)0393120-1
Keywords: Stable localizing subcategory, kernel functor, prime kernel functor, stable ring, SMI-ring, classical ring
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia